# SDR DALA2024013001392

- Difficulty date: January 30, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N119DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50038
- Aircraft time: 11,883 hours, 5,500 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 70114B020001
- Part serial: 7011400356
- Condition: Failed
- Location: 002
- Part time: 9,342 hours, 4,331 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 8119 - MISC/DE - DECLARED AN EMERGENCY DUE TO RIGHT BLEED INOPERATIVE. CORRECTIVE ACTION: REPLACED RT ENGINE HIGH PRESSURE VALVE. (LP# 4885873)
